my husband is on cisplatin and campostar...the dr said he will definetly loose all of his hair...has this happened to everyone on these drugs or does it vary from person to person?? please let me know thanks
It probably will happen! but again everyone responds to chemo differently. Al had a wonder head of salt and pepper hair and it was kind of long for his age, when if finally got to the point that he noticed alot coming out at one time we went an bought clippers and he shaved it himself. He wanted the control.
I probably will, but consider the other option no chemo probably no chance of the cancer being killed.
I am not being mean and Al loved his hair it was nicer then mine, but your husband will just
have to suck it up. Would you pefer your hair of a chance to extend your life.
Hope I'm not sounding mean, because thats just the way its gotta be.
My husband, Charlie, was on Cisplatin, Taxotere, and 5 FU. Charlie lost all (& I mean ALL) his hair. I never asked which drug was the culprit or if was a combo. It didn't really matter. If I remember right, it was falling out like crazy when he came home from his 2nd round of chemo so he just shaved his head. He finished his chemo in July and all his hair has grown back with a vengeance!! I now have to trim the hair in his ears!! And the hair on his head did grow back differently....it is not as curly. In the big picture, the hair was the least of his worries. Charlie is on oral chemo now (has been since Aug) and I guess that does not have the same effect on his hair...hasn't lost it again.
Keeping you both in my prayers!! Stay Strong,
I was on cisplatin as well lost all facial hair was shaving every day some times twice if I had to go out now i went 1&1/2 months without the need to shave so everyone is diferant
here for you buddy firstname.lastname@example.org if you want to chat